MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; TRAY CAUTI TEMP SENS MF 16FR 10ML SAFE

MEDLINE INDUSTRIES, LP Medline; TRAY CAUTI TEMP SENS MF 16FR 10ML SAFE
Model Number URO170816TSQ
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2023, the foley began to leak around the balloon and when the balloon was checked, urine came out of the balloon.
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2023, the foley began to leak around the balloon and when the balloon was checked, urine came out of the balloon.The customer reported an additional catheter was required to be inserted.The customer reported there was no serious injury or additional medical intervention required related to the reported incident.Sample was requested for return evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
TRAY CAUTI TEMP SENS MF 16FR 10ML SAFE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key16808559
Report Number1417592-2023-00187
Device Sequence Number6034119
Product Code OHR
UDI-Device Identifier10193489723427
UDI-Public10193489723427
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberURO170816TSQ
Device Catalogue NumberURO170816TSQ
Device Lot Number5922203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown